# SDR UIEA2023102800933

- Difficulty date: September 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 99,562 hours, 20,246 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FIRE EXTINGUISHER UNDER SIDE PANEL CANNOT BE PROPERLY SECURED. CLASP WILL NOT STAY LATCHED( ADJUSTED FIRE EXTINGUISHER CLASP IAW AMM B676 AMM 51-40-02. OPS CHECKS GOOD AT THIS TIME. VERIFIED PROPERLY CLOSED IAW AMM 25-60-00 )
